MathSciNet Relay Station
MathSciNet bibliographic data
MR2294493 (2007k:34079) 34B18 (34B15)
Graef, John R.; Yang, Bo Positive solutions of a nonlinear fourth order boundary value problem. Comm. Appl. Nonlinear Anal. 14 (2007), no. 1, 61–73.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement